Results 1 to 7 of 7
  1. #1
    simm's Avatar
    simm is offline Senior Member
    Join Date
    Jan 2005
    Location
    england
    Posts
    1,146

    Anavar induced stomach pain

    Man I need some advice. I have been taking 50mg anavar daily for 4 weeks and my stomach hurts as feeling bloated. Definitely constipation but I do suffer with ibs. What is the best way to solve this problem as I drink 6 litres per day and extremely exercise daily. Thanks

  2. #2
    Wannabhuge14's Avatar
    Wannabhuge14 is offline Associate Member
    Join Date
    May 2019
    Posts
    270
    Quote Originally Posted by simm View Post
    Man I need some advice. I have been taking 50mg anavar daily for 4 weeks and my stomach hurts as feeling bloated. Definitely constipation but I do suffer with ibs. What is the best way to solve this problem as I drink 6 litres per day and extremely exercise daily. Thanks
    I have difficulty from ibs too but mine has the opposite effect. I get diahhrea if I don't take a fiber supplement along with a probiotic.as long as I have those two things I'm good. Anavar doesn't cause bloat so I highly doubt it's causing any issues.

  3. #3
    teedoff is offline Junior Member
    Join Date
    Jan 2021
    Posts
    101
    I'm taking 75mg if var every day myself. Never had any bloating issues.

    How many carbs are you eating? Certain carbs at certain times a day will make me bloated. Bananas do as well. When I do get bloated feeling at times, I find eating more raw fibrous vegetables help.

  4. #4
    simm's Avatar
    simm is offline Senior Member
    Join Date
    Jan 2005
    Location
    england
    Posts
    1,146
    What I am wondering is if its drying me out will my bowels be drying out ie stools lol

  5. #5
    Honkey_Kong's Avatar
    Honkey_Kong is offline Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    9,624
    The best way to fix this is to stop taking anavar . How many weeks were you planning to go on this? And I hope you're not running it solo.

    As far as what it could be, it could just be that it's upsetting your stomach and taking it with food might help that. On the very-unlikely side (I think we can almost certainly rule this out), it could be an enlarged liver. Mind you, I can't think of a single case that was solely caused by anavar, especially at that dose for that duration.
    Last edited by Honkey_Kong; 03-12-2021 at 01:54 AM.

  6. #6
    simm's Avatar
    simm is offline Senior Member
    Join Date
    Jan 2005
    Location
    england
    Posts
    1,146
    Thanks for the replies. I was taking it solo and getting fantastic gains from it. My tsh levels got better based on doctors blood results. Always horny. Massive pumps. Increased muscle endurance. Felt solid pumped up at all times. Now I genuinely feel small even though I'm 125kg.

  7. #7
    Honkey_Kong's Avatar
    Honkey_Kong is offline Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    9,624
    Quote Originally Posted by simm View Post
    Thanks for the replies. I was taking it solo and getting fantastic gains from it. My tsh levels got better based on doctors blood results. Always horny. Massive pumps. Increased muscle endurance. Felt solid pumped up at all times. Now I genuinely feel small even though I'm 125kg.
    If they upset your stomach, that can affect your ability to eat enough food.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •